# SDR CA151030018

- Difficulty date: October 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW ABORTED TAKEOFF DUE TO POWER ROLLBACK ON THE NR 2 ENGINE.  NO OTHER DETAILS ARE AVAILABLE AT THIS TIME. TROUBLESHOOTING IS ON-GOING.
